Journal of Applied Probability

On the De Vylder and Goovaerts conjecture about ruin for equalized claims

C. Y. Robert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In ruin theory, the conjecture given in De Vylder and Goovaerts (2000) is an open problem about the comparison of the finite time ruin probability in a homogeneous risk model and the corresponding ruin probability evaluated in the associated model with equalized claim amounts. In this paper we consider a weaker version of the conjecture and show that the integrals of the ruin probabilities with respect to the initial risk reserve are uniformly comparable.

Article information

J. Appl. Probab., Volume 51, Number 3 (2014), 874-879.

First available in Project Euclid: 5 September 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G50: Sums of independent random variables; random walks 60G09: Exchangeability
Secondary: 60K30: Applications (congestion, allocation, storage, traffic, etc.) [See also 90Bxx]

De Vylder and Goovaerts' conjecture homogeneous risk model finite time ruin probability stochastic dominance


Robert, C. Y. On the De Vylder and Goovaerts conjecture about ruin for equalized claims. J. Appl. Probab. 51 (2014), no. 3, 874--879. doi:10.1239/jap/1409932679.

Export citation